# SDR ASAA2024092952846

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 33,272 hours, 10,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, 17A EMERGENCY EXIT LIGHTS FLICKERING. GROUNDED - YES. OPERATED EMERGENCY EXIT LIGHTS AND CABIN LIGHTING THROUGH MULTIPLE CYCLES/SCENES OBSERVING NORMAL OPERATION. CONFIRMED ALL LED ELEMENTS OF EXIT LIGHTS OPERABLE. NO FLICKERING OBSERVED. REF AMM 33-21-00 + 33-51-00.
